# SDR SIMA20140729004

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 25,024 hours, 21,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Brake Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE LIGHT INOPERATIVE.  R & R THE LAMPS IAW AMM 20-13-04.  OPS CHECKED GOOD.
